Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 19, No. 2, pp. 205-213 (2003)

e-isometric approximation problem

Ma Yumei

Dalian Nationalities University, China

Abstract: In this paper, some problems for isometric approximation is resolved.

Keywords: Isometric operator, e-isometry.

Classification (MSC2000): 46A40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition